<  Back to the Polytechnique Montréal portal

Dimensioning telephone networks with budget constraints

Oumar Dioume, André Girard and François Soumis

Article (1993)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
Research Center: GERAD - Research Group in Decision Analysis
PolyPublie URL: https://publications.polymtl.ca/52577/
Journal Title: Telecommunication Systems (vol. 1, no. 1)
Publisher: Springer
DOI: 10.1007/bf02136159
Official URL: https://doi.org/10.1007/bf02136159
Date Deposited: 18 Apr 2023 15:26
Last Modified: 05 Apr 2024 11:57
Cite in APA 7: Dioume, O., Girard, A., & Soumis, F. (1993). Dimensioning telephone networks with budget constraints. Telecommunication Systems, 1(1), 149-177. https://doi.org/10.1007/bf02136159



Repository Staff Only

View Item View Item